# SDR UALA2012080604169

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 36,224 hours, 14,743 cycles
- Engine: Iae V2522A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S DOME LIGHT INOPERATIVE.  RELAMPED, CAPTAINS OVERHEAD DOME LIGHT.  OPS CHECKED GOOD .
